# SDR HNAA2011100600295

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: NAS18353
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 262MT INSERTS ARE CORRODED BEYOND LIMITS.  R & R INSERTS IN RT WING PANEL 262MT IAW SRM 51-20-71.
